# SDR QXEA2010010700021

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,406 hours, 22,117 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SONDED ON T/O ROLL FOR 3 SEC NO ABNORMAL SETTINGS OR INDICATIONS. PERFORMED GVI OF PARKBRAKE MICROSWITCH AFTER CLEAN AND LUBE W/ APPROVED PRODUCTS AND NO DEFECT NOTED.  C/W FUNCTIONAL TEST OF THE TAKEOFF WARNING SYS IAW AMM 31-51-00-720-801.  FUNCTIONAL CHECKS GOOD.  REPLACED FDR W/ NEW FROM STOCK IAW AMM 31-32-01-000/400-801 AND HS NR31-0003.  OPS CHECK OF FDR GOOD & FUNCTIONAL TEST OF ULB GOOD.  ACFT OK FOR SERVICE.  NOTE: FDR PN 980-4700-027 SN 12574 REMOVED IN SERVICEABLE CONDITION. RETURNED TO SERVICE.
